# SDR 2001F00095

- Difficulty date: June 7, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7248272
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 523 - MIA-CCS - DURING CLIMB-OUT, CREW UNABLE TO CONTROL CABIN PRESSURE.  OUTFLOW VALVE CLOSED DURING ENTIRE TIME.  AIRCRAFT RETURNED TO MIAMI WITH NO EMERGENCY LANDING DECLARED.  SWAPPED AIRCRAFT, FLIGHT DEPARTED TO ORIGINAL DESTINATION 3:45 MIN DELAY.  TROUBLE SHOT PRESSURIZATION PROBLEM TO CABIN SAFETY RELIEF VALVE FAILED IN THE OPEN POSITION.  REMOVED AND REPLACED SAFETY RELIEF VALVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
